# SDR WX0600021

- Difficulty date: January 19, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE FOUND THE EMERGENCY FLOOR LIGHTS INOPERATIVE AT ROWS 27 TO 31.  RESECURED THE WIRE HARNESS FROM ROWS 27 TO 31 IAW MM 33-50-00.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
